# SDR MASA200500945

- Difficulty date: November 24, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 19,366 hours, 14,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6404 LAS - EMERGENCY FLOOR PATH LIGHTING, 3 SEGMENTS, INOP.  MAINTENANCE RELAMPED.
